Nacfil 1200mg Tablet
- Manufacturer : Fourrts India Laboratories Pvt. Ltd.
- Composition : Acetylcysteine 1200mg
- Generally Prescribed For : Lung Diseases (Emphysema, Bronchitis, Cystic Fibrosis, Pneumonia)
- Estimated Price : ₹200.00 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Nacfil 1200mg TabletNacfil 1200mg Tablet is used for the treatment or prevention of the following disease(s):
Lung Diseases (Emphysema, Bronchitis, Cystic Fibrosis, Pneumonia)
Side effects of Nacfil 1200mg TabletThe most common side effects of Nacfil 1200mg Tablet are - Nausea, Vomiting, Acute Flushing, Erythema, Pruritus, Stickiness on Face, Transient Unpleasant Odor, Increased Bronchial Secretions, Throat Irritation, Nausea, Vomiting, Rhinorrhea, Rash, Facial Edema, Bronchospasm, Wheezing, Nausea, Vomiting
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Nacfil 1200mg TabletDo not use Nacfil 1200mg Tablet if you are allergic to - Acetylcysteine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Nacfil 1200mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Nacfil 1200mg Tablet worksNacfil 1200mg Tablet contains - Acetylcysteine
Acetylcysteine is used to help thin and loosen mucus in the airways due to certain lung diseases (such as emphysema, bronchitis, cystic fibrosis, pneumonia). This effect helps you to clear the mucus from your lungs so that you can breathe easier.
Dosage of Nacfil 1200mg TabletThe dosage of Nacfil 1200mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Nacfil 1200mg TabletIf you forget to take a dose of Nacfil 1200mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
InteractionDrug :- Activated Charcoal: Possibly adsorption and decreased effectiveness of oral acetylcysteine.
Nitroglycerin: Increased effects of nitroglycerin and possibly significant hypotension and headache.